MAUDE Adverse Event Report: Quidel Corporation dba Ortho-Clinical Diagnostics Sofia2 Flu + SARS Antigen FIA, NS swab

Quidel Corporation dba Ortho-Clinical Diagnostics Sofia2 Flu + SARS Antigen FIA, NS swab
Catalog Number 20377
Medical Device Problem Codes False Positive Result (1227); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction

Brand Name
Sofia2 Flu + SARS Antigen FIA, NS swab
Common Device Name
Sofia2 Flu + SARS Antigen FIA, NS swab
Manufacturer (Section D)
Quidel Corporation dba Ortho-Clinical Diagnostics
100 indigo creek dr
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek dr
rochester, NY 14626
MDR Report Key50776391
Report Number0002024674-2026-00112
Device Sequence Number13432695
Product Code QMN
UDI-Device Identifier30014613339229
UDI-Public(01)30014613339229
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EUA202751
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20377
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown